Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 68, NWS Norman, OK

May 23, 201510 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 23, 2015, 9:08 PM CDT for 10 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 9:08 PM CDT (02:08 UTC)
Expired
May 24, 2015, 3:00 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Greer County, OK, Harmon County, OK, Kiowa County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 96 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.0
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS54 KOUN 240208
FFWOUN
OKC009-011-015-017-039-055-057-075-129-149-240800-
/O.NEW.KOUN.FF.W.0068.150524T0208Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  BECKHAM COUNTY IN WESTERN OKLAHOMA...
  SOUTHERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
  WASHITA COUNTY IN WESTERN OKLAHOMA...
  NORTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CUSTER COUNTY IN WESTERN OKLAHOMA...
  HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 300 AM CDT
    
* AT 905 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  DEVELOPING FROM SWEETWATER...TO ELK CITY...TO WEATHERWORD. THREE 
  TO SIX INCHES OF RAIN FELL IN THE WARNED AREA EARLIER TODAY. 
  ADDITIONAL RAINFALL WILL RESULT IN THE RISK FOR SIGNIFICANT 
  FLOODING IN THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...HOBART...
  MANGUM...CORDELL...HOLLIS...CHEYENNE...HINTON...GRANITE...BURNS
  FLAT...CARNEGIE...GEARY...THOMAS...ERICK...HYDRO...SENTINEL AND
  ARAPAHO.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3560 10000 3581 9910 3581 9863 3592 9863
      3602 9821 3536 9825 3516 9839 3485 9915
      3486 9919 3481 9925 3481 9941 3473 9944
      3473 9967 3467 9967 3457 9999

$$

MAHALE
1 follow-up statement
643 
WGUS74 KOUN 240613
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
113 AM CDT SUN MAY 24 2015

OKC009-011-015-017-039-055-057-075-129-149-240622-
/O.CAN.KOUN.FF.W.0068.000000T0000Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLAINE OK-BECKHAM OK-ROGER MILLS OK-WASHITA OK-CADDO OK-CANADIAN OK-
CUSTER OK-HARMON OK-KIOWA OK-GREER OK-
113 AM CDT SUN MAY 24 2015

...THE FLASH FLOOD WARNING FOR BLAINE...BECKHAM...SOUTHERN ROGER
MILLS...WASHITA...NORTHWESTERN CADDO...NORTHWESTERN CANADIAN...
CUSTER...HARMON...NORTHERN KIOWA AND GREER COUNTIES IS CANCELLED...

THE THREAT FOR FLASH FLOODING HAS LESSENED... BUT AN AREAL FLOOD 
WARNING WILL REMAIN IN EFFECT FOR THE AREA DUE TO CONTINUED FLOODING 
ON AREA WATERWAYS AND NUMEROUS FLOOD PRONE ROADWAYS.

LAT...LON 3560 10000 3581 9910 3581 9863 3592 9863
      3602 9821 3536 9825 3516 9839 3485 9915
      3486 9919 3481 9925 3481 9941 3473 9944
      3473 9967 3467 9967 3457 9999

$$

MAXWELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 8:36 PM CDT, 32 minutes earlier.

Area forecast discussion, May 23, 8:36 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
836 PM CDT SAT MAY 23 2015

.UPDATE...
QUICK UPDATE TO EVOLVING HEAVY RAIN...

&&

.DISCUSSION...
IN SHORT... THE FRONTAL BOUNDARY HAS STALLED OUT DUE TO THE WARM
SECTOR CONVECTION AHEAD OF THE FRONT COLLIDING WITH THE
DEVELOPMENT ALONG THE FRONT EARLIER THIS EVENING. IN RESPONSE...
HEAVY RAINFALL WILL CONTINUE TO EVOLVE FROM EAST CENTRAL OK TO THE
OKC METRO... BACK TO SWRN OK AND INTO NRN TX THROUGH THIS EVENING.
LIFE THREATENING FLOODING IS ALREADY OCCURRING AND THIS
ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE THE SITUATION. IT
IS IMPERATIVE THAT YOU DO NOT DRIVE INTO FLOODED ROADWAYS OR TRY
TO WALK OR PLAY IN FLOOD WATERS. THIS IS A DANGEROUS SITUATION...
PLEASE HEED ALL FLOOD WARNINGS AND INSTRUCTIONS FROM LOCAL
OFFICIALS AND LAW ENFORCEMENT.

JTK

&&

.PREV DISCUSSION... /ISSUED 628 PM CDT SAT MAY 23 2015/

AVIATION...24/00Z TAF ISSUANCE...
ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH
SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH
IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN
WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT
CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD.

JTK

PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/

DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  72  62  80 / 100  90  20  30
HOBART OK         62  75  58  81 / 100  50  20  30
WICHITA FALLS TX  65  77  62  81 / 100  80  20  40
GAGE OK           59  76  56  82 /  40  30  20  20
PONCA CITY OK     61  73  61  81 / 100  80  30  20
DURANT OK         68  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 23, 6:51 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-250000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
651 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN...
CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT
WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS...
AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL
FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH
FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN
AROUND DONT DROWN.

.THUNDERSTORMS...
THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO
WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO
LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A
MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST
AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST
STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND
GUSTS UP TO 70 MPH ARE ALSO POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 23, 8:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      2 N AGAWAM              34.90N 97.95W
05/23/2015                   GRADY              OK   TRAINED SPOTTER

            SPOTTER REPORTS FLOODING ON HWY 81.

&&

JTK
Local storm report, May 23, 8:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      QUANAH                  34.30N 99.74W
05/23/2015                   HARDEMAN           TX   BROADCAST MEDIA

            TXDOT REPORTING WATER IN DRIVING LANE ON US 287 AS WELL
            AS MANY FARM TO MARKET ROADS IN HARDEMAN COUNTY.

&&

MDAY
Local storm report, May 23, 8:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     FLASH FLOOD      6 SSW POCASSET          35.11N 97.99W
05/23/2015                   GRADY              OK   PUBLIC

            1 TO 2 FEET OF WATER COVERING SEVERAL ROADS BETWEEN
            POCASSET AND VERDEN. VIA TWITTER... RELAYED BY KWTV.

&&

JTK
Local storm report, May 23, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      BLANCHARD               35.15N 97.66W
05/23/2015                   MCCLAIN            OK   BROADCAST MEDIA

            LAW ENFORCEMENT HAVE CLOSED SEVERAL ROADS IN BLANCHARD
            DUE TO WATER OVER ROADS. FROM KFOR VIA TWITTER.

&&

JTK
Local storm report, May 23, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
901 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      FLETCHER                34.82N 98.24W
05/23/2015                   COMANCHE           OK   BROADCAST MEDIA

            WATER RESCUE AT HIGHWAY 277 AND NE 120TH. VEHICLE STALLED
            IN 6 INCHES OF WATER WITH WATER RISING.

&&

MDAY
Local storm report, May 23, 9:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     FLASH FLOOD      2 SE NORMAN             35.20N 97.42W
05/23/2015                   CLEVELAND          OK   PUBLIC

            WATER RESCUE CEDAR LANE RD AND 60TH AVE SE. CAR STUCK IN
            WATER TO TOP OF HOOD AT CEDAR LANE RD AND 24TH AVE SE.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 23, 7:06 PM CDTTornado WarningOUNHughes, Seminole24 min
May 23, 7:11 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more6 hr
May 23, 7:17 PM CDTTornado WarningOUNCleveland, Garvin, McClain28 min
May 23, 7:26 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
May 23, 7:28 PM CDTTornado WarningOUNHughes32 min
May 23, 7:30 PM CDTTornado WarningOUNPottawatomie30 min
May 23, 7:41 PM CDTAreal Flood WarningOUNGarfield, Noble8 hr
May 23, 8:05 PM CDTTornado WarningOUNCleveland, Pottawatomie25 min
May 23, 8:11 PM CDTTornado WarningOUNHughes, Seminole16 min
May 23, 8:35 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie6 hr
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay49 hr
May 23, 8:42 PM CDTFlash Flood WarningOUNCaddo, Comanche4 hr
May 23, 9:17 PM CDTAreal Flood WarningOUNGrant, Kay6 hr
May 23, 9:34 PM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
May 23, 9:39 PM CDTRiver Flood WarningOUNKingfisher, Logan69 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNLogan, Payne59 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNPayne5 days
May 23, 9:51 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 23, 10:00 PM CDTRiver Flood WarningOUNHughes, Seminole3 days
May 23, 10:03 PM CDTRiver Flood WarningOUNCanadian, Oklahoma24 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain37 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie4 days
May 23, 10:06 PM CDTRiver Flood WarningOUNHughes27 hr
May 23, 10:28 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
May 23, 10:53 PM CDTRiver Flood WarningOUNPottawatomie46 hr
May 23, 11:52 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more8 hr
May 24, 12:46 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more6 hr
May 24, 12:51 AM CDTAreal Flood WarningOUNJackson, Tillman4 hr
May 24, 12:58 AM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more13 hr
May 24, 1:02 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more29 hr
May 24, 1:10 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 3 more6 hr
May 24, 1:36 AM CDTRiver Flood WarningOUNKingfisher23 hr
May 24, 3:05 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble15 hr
May 24, 3:32 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major32 hr
May 24, 3:33 AM CDTRiver Flood WarningOUNKingfisher9 hr
May 24, 3:41 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
May 24, 3:44 AM CDTRiver Flood WarningOUNHughes38 hr
May 24, 6:11 AM CDTRiver Flood WarningOUNHughes19 hr
May 24, 6:46 AM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more23 hr
May 24, 7:13 AM CDTAreal Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 5 more23 hr
May 24, 7:38 AM CDTAreal Flood WarningOUNAtoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more23 hr
May 24, 8:01 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston, Marshall23 hr
May 24, 9:01 AM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 24, 12:15 PM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
May 24, 2:51 PM CDTRiver Flood WarningOUNLogan24 hr
May 24, 3:08 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more3 hr
May 24, 4:00 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.